# SDR SWIA202156916

- Difficulty date: February 13, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBOARD FLAP OUTBOARD HINGE ARM INBOARD GUIDE PLATE CHAFED.   (C-CHECK) RO 3/10/2021    REMOVED CHAFE ON R/H I/B FLAP O/B HINGE ARM I/B GUIDE PLATE  REF CRJ 200 SRM 51-12-00. PART WAS OUT OF LIMITS PER REF CRJ 200 SRM 57-40-00 FIG 101. REMOVED AND REPLACED PART REF CRJ 200 SRM 51-42-06. SEE CONTINUATION CARD FOR FURTHER DETAILS
